PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1-2 | 7-12
Tytuł artykułu

On domination in graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a finite undirected graph G on n vertices two continuous optimization problems taken over the n-dimensional cube are presented and it is proved that their optimum values equal the domination number γ of G. An efficient approximation method is developed and known upper bounds on γ are slightly improved.
Słowa kluczowe
EN
Wydawca
Rocznik
Tom
25
Numer
1-2
Strony
7-12
Opis fizyczny
Daty
wydano
2005
otrzymano
2003-09-23
poprawiono
2004-06-15
Twórcy
  • Department of Mathematics, Chemnitz University of Technology, D-09107 Chemnitz, Germany
  • Department of Mathematics, Technical University of Ilmenau, D-98684 Ilmenau, Germany
Bibliografia
  • [1] Y. Caro, New results on the independence number (Technical Report, Tel-Aviv University, 1979).
  • [2] Y. Caro and Zs. Tuza, Improved lower bounds on k-independence, J. Graph Theory 15 (1991) 99-107, doi: 10.1002/jgt.3190150110.
  • [3] R. Diestel, Graph Theory, Graduate Texts in Mathematics (Springer, 1997).
  • [4] N. Alon, J.H. Spencer and P. Erdös, The Probabilistic Method (John Wiley and Sons, Inc. 1992), page 6.
  • [5] M.R. Garey and D.S. Johnson, Computers and Intractability, A Guide to the Theory of NP-Completeness (W.H. Freeman and Company, San Francisco, 1979).
  • [6] J. Harant, Some news about the independence number of a graph, Discuss. Math. Graph Theory 20 (2000) 71-79, doi: 10.7151/dmgt.1107.
  • [7] J. Harant, A. Pruchnewski and M. Voigt, On dominating sets and independent sets of graphs, Combinatorics, Probability and Computing 8 (1999) 547-553, doi: 10.1017/S0963548399004034.
  • [8] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc., New York, N.Y., 1998), page 52.
  • [9] V.K. Wei, A lower bound on the stability number of a simple graph (Bell Laboratories Technical Memorandum 81-11217-9, Murray Hill, NJ, 1981).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1254
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.